Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2021, Volume 109, Issue 4  


Implicit Function. Controllability and Perturbation of Optimal Control Problems
E. R. Avakov, G. G. Magaril-Il'yaev
483
Estimates of Derivatives in Sobolev Spaces in Terms of Hypergeometric Functions
T. A. Garmanova
500
On the Existence and Stability of an Infinite-Dimensional Invariant Torus
S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov
508
Existence of $T/k$-Periodic Solutions of a Nonlinear Nonautonomous System Whose Matrix Has a Multiple Eigenvalue
V. V. Yevstafyeva
529
Uniqueness of the Solution of a Nonlocal Problem for an Elliptic-Hyperbolic Equation with Singular Coefficients
N. V. Zaitseva
544
Integral Inequalities in the Theory of Hessian Operators
N. M. Ivochkina, S. I. Prokof'eva, G. V. Yakunina
552
On the Kegel–Wielandt $\sigma$-Problem
S. F. Kamornikov, V. N. Tyutyanov
564
Controlled Semi-Markov Processes with Constraints on Control Strategies and Construction of Optimal Strategies in Reliability and Safety Models
V. A. Kashtanov, O. B. Zaiceva, A. A. Efremov
571
Conditions for Acts over Semilattices to be Cantor
I. B. Kozhukhov, A. S. Sotov
581
Smooth Prime Fano Complete Intersections in Toric Varieties
V. V. Przyjalkowski, С. A. Shramov
590
Equicontinuity of Families of Mappings with One Normalization Condition
E. A. Sevost'yanov, S. Sergei
597
On Differences of Multiplicative Functions and Solutions of the Equation $n-\varphi(n)=c$
A. S. Semchankau
608
Reconstruction of a Generalized Fourier Series from Its Sum on a Compact Zero-Dimensional Group in the Non-Abelian Case
V. A. Skvortsov
616

Brief Communications
Growth Conditions on a Function and the Error Bound Condition
M. V. Balashov
625
A Trick for Calculating Volumes of Non-Euclidean Polyhedra
V. A. Krasnov
631
Schwarz's Lemma and Estimates of Coefficients in the Case of an Arbitrary Set of Boundary Fixed Points
O. S. Kudryavtseva
636

Papers published in the English version of the journal
A Vulnerability Parameter of Networks
C. Çiftçi, A. Aytaç
517–526
Absence of Solutions for a System of Ordinary Differential Inequalities
Xiaohong Li, Haitao Wan, Xiliang Li
600–608
Brief Communications
A Note on Singular Equivalences
Jian Feng, Dejun Wu
644–647
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021